Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Tripping feeling after watching a bright colored fairy batting wings on TV. Help

Hey, please help no one knows the answer to this, but i was laying in bed watching TV when a scene came on with a bright colored fairy/pixie batting its wings very fast and it didnt send me into an epileptic seizure or anything i dont think but i literally started "tripping" as you would on acid though I was completely sober. Help is appreciated, Thank you.
Asked On : Thu, 2 May 2013
Answers:  1 Views:  17
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand your concern, however I wonder if you have been taking any drugs lately or have recently quit substances. Withdrawals can sometimes make you see things that are not there - visual hallucinations. Also your electrolytes may be the reason you are having these problems. A visit to a psychiatrist should help clear your problems. I hope you do so as soon as you can. Take care and have a lovely day!
Answered: Wed, 15 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor